# SDR IXXA120001S

- Difficulty date: January 9, 2012
- Submitted: January 10, 2012
- Operation: Air carrier
- Aircraft: N763CX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 75,449 hours, 35,679 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1065
- Part time: 75,449 hours, 35,679 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND FLOORBOARD DAMAGED AT STA NR 1065 LT.  REPAIRED DAMAGED FLOORBOARD BEAM IAW EO 53-767-4838 R1.
